# SDR ASAA2013061495108

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,358 hours, 5,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 6858
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,827 hours, 20,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE - RECEIVED A NR 1 BLEED TRIP OFF LIGHT.  DID QRH PROCEDURE -LIGHT WENT OUT.  GOT PRESS.  FLUCTUATION WHEN RESET BLEED. OTHERWISE, CABIN PRESS IS NORMAL. LT BLEED SHOWS 14 PSI AND RT BLEED SHOWS 44 PSI DIFF PRESS IS 30 PSI.  ACFT GROUNDED. ACCOMPLISHED NR 1 ENG BLEED AIR SYS HEALTH CHECK REF T/C NG-36WC-00001.  NO FAULTS FOUND.  REPLACED NR 1 ENG PRECOOLER CONTROL VALVE SENSOR REF MM 36-12-03, 450 DEG. THERMOSTAT REF MM 36-11-05.  LK OPS CK GOOD.  ACCOMPLISHED ENG BLEED AIR CROSSOVER OPS TEST WITH NO DEFECTS NOTED ON NR 1 ENG PNEU.  SYS REF AMM 36-11-00-710-801 IAW SEAM/C NR 1 PRECOOLER CONTROL VALVE REQS REPLACEMENT.  REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE IAW MAINT CONTROL REQUEST REF AMM 36-12-02-000-801 AND AMM 36-12-02-400-801.  OPS AND LEAK CHECK GOOD.
